# SDR 99ZZZX1284

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hinge
- Part number: 222031290125
- Condition: Broken
- Location: Window
- Part time: 1,844 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT HINGE BROKEN.  REMOVED AND REPLACED.
